Fabio Prates Machado
Fabio Prates Machado
Verified email at - Homepage
Cited by
Cited by
The shape theorem for the frog model
OSM Alves, FP Machado, SY Popov
Annals of Applied Probability, 533-546, 2002
Phase transition for the frog model
OSM Alves, FP Machado, SY Popov
http://www. math. washington. edu/~ ejpecp, 2002
The shape theorem for the frog model with random initial configuration
OSM Alves, FP Machado, SY Popov, K Ravishankar
Arxiv preprint math/0110280, 2001
On the behaviour of a rumour process with random stifling
E Lebensztayn, FP Machado, PM Rodríguez
Environmental Modelling & Software 26 (4), 517-522, 2011
An improved upper bound for the critical probability of the frog model on homogeneous trees
E Lebensztayn, FP Machado, S Popov
Journal of statistical physics 119 (1), 331-345, 2005
Limit theorems for a general stochastic rumour model
E Lebensztayn, FP Machado, PM Rodríguez
SIAM Journal on Applied Mathematics 71 (4), 1476-1486, 2011
Limit theorems for an epidemic model on the complete graph
TG Kurtz, E Lebensztayn, AR Leichsenring, FP Machado
Alea 4, 45-55, 2008
One-dimensional branching random walks in a Markovian random environment
FP Machado, SY Popov
Journal of applied probability 37 (4), 1157-1163, 2000
A stochastic model of evolution
H Guiol, FP Machado, RB Schinazi
arXiv preprint arXiv:0909.2108, 2009
Branching random walk in random environment on trees
FP Machado, SY Popov
Stochastic processes and their applications 106 (1), 95-106, 2003
Rumor Processes on N
VV Junior, FP Machado, M Zuluaga
Journal of applied probability 48 (3), 624-636, 2011
The critical probability for the frog model is not a monotonic function of the graph
LR Fontes, FP Machado, A Sarkar
Journal of applied probability 41 (1), 292-298, 2004
On an epidemic model on finite graphs
I Benjamini, LR Fontes, J Hermon, FP Machado
Recurrence and transience of multitype branching random walks
FP Machado, MV Menshikov, SY Popov
Stochastic processes and their applications 91 (1), 21-37, 2001
On a link between a species survival time in an evolution model and the Bessel distributions
H Guiol, FP Machado, R Schinazi
Random walks systems on complete graphs
OSM Alves, E Lebensztayn, FP Machado, MZ Martinez
Bulletin of the Brazilian Mathematical Society 37, 571-580, 2006
Colonization and collapse
FP Machado, A Roldán-Correa, RB Schinazi
arXiv preprint arXiv:1510.02704, 2015
Local and global survival for nonhomogeneous random walk systems on Z
D Bertacchi, FP Machado, F Zucca
Advances in Applied Probability 46 (1), 256-278, 2014
CLT for the proportion of infected incividuals for an epidemic model on a complete graph
F Machado, H Mashurian, H Matzinger
arXiv preprint arXiv:1011.3601, 2010
Dispersion as a survival strategy
VV Junior, FP Machado, A Roldán-Correa
Journal of Statistical Physics 164, 937-951, 2016
The system can't perform the operation now. Try again later.
Articles 1–20